# SDR CA190710001

- Difficulty date: July 9, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bombdr BD1001A10
- Engine: Hnywl AS90711A
- System (JASC): 3240 · Landing Gear Brake System
- Part: Shutoff Valve
- Part number: 388775002
- Condition: Failed
- Location: Brake System
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) THE AMBER `OUTB BRAKE FAIL` CAS MESSAGE POSTED DURING LANDING. MAINTENANCE SWAPPED BRAKE SHUTOFF VALVES AND ISSUE FOLLOWED. BRAKE SHUTOFF VALVE REPLACED. (TC# 20190710001)
